# SDR MYWA100023

- Difficulty date: February 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 25,861 hours, 9,073 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Ruptured
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 1 ENGINE BLEED TRIP.  CLIMB AND DESCEND GAUGE FLUCTUATES ASSOCIATED WITH LT DUCT PRESS.
